Skip to main content

EQUIVARIANT SCHRODINGER MAPS IN TWO SPATIAL DIMENSIONS

Author(s): Bejenaru, I; Ionescu, Alexandru D; Kenig, C; Tataru, D

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1pm1v
Abstract: We consider equivariant solutions for the Schrodinger map problem from R2+1 to S-2 with energy less than 4 pi and show that they are global in time and scatter.
Publication Date: 13-Aug-2013
Electronic Publication Date: 8-Aug-2013
Citation: Bejenaru, I, Ionescu, A, Kenig, C, Tataru, D. (2013). EQUIVARIANT SCHRODINGER MAPS IN TWO SPATIAL DIMENSIONS. DUKE MATHEMATICAL JOURNAL, 162 (1967 - 2025. doi:10.1215/00127094-2293611
DOI: doi:10.1215/00127094-2293611
ISSN: 0012-7094
Pages: 1967 - 2025
Type of Material: Journal Article
Journal/Proceeding Title: DUKE MATHEMATICAL JOURNAL
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.